# SDR SWAA2018061122639

- Difficulty date: May 22, 2018
- Submitted: June 11, 2018
- Operation: Air carrier
- Aircraft: N7841A
- Make and model: Boeing 737-7L9
- Aircraft serial: 28015
- Aircraft time: 44,269 hours, 23,030 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Plate
- Part number: 115A2781
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING WIGGLE PLATE JUST INBOARD OF ENGINE PYLON ON FIXED TRAILING EDGE CRACKED.  R&R WIGGLE PLATE IAW SRM.
